# SDR DXTA2012022304884

- Difficulty date: February 23, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N952QS
- Make and model: Cessna 750
- Aircraft serial: 7500200
- Aircraft time: 9,031 hours, 5,437 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Diode
- Part number: IN5061
- Condition: Broken
- Location: Switch
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BROKEN DIODE ON THE BACK SIDE OF THE PASSENGER SAFETY/FASTEN SEAT BELT SWITCH ON THE COCKPIT.  THE CIRCUIT BREAKER TRIPPED IN THE BAGGAGE COMPARTMENT AND ELECTRICAL BURNING ODOR INSIDE COCKPIT.   FOUND DIODE D1006 BURNED AND CRACKED IN HALF.  INSTALLED NEW DIODE AND FS/NS SIGN.  PERFORM NUMEROUS OPS CHECKS GOOD.  WORK DONE IN REF WD 33-20-01.
